Took Plan B on First Day of Inactives of Birth Control Pill?
- 7 Apr 2016 by sarahma7
- 7 April 2016
- plan b, birth control, bowel movement, birth control pills, pill
I am on the pill but last week was out of the country and wasn't super timely (took it within a few hours of my normal time) and had a few looser bowel movements a few of the days. When I got back my BF and I had unprotected sex, so the next morning I took Plan B even though it was the start of my inactive/placebo week. I usually get my period on Tues or Wed - it's now Wed night and I haven't gotten anything, just a few spots of brown this morning. Did taking the Plan B delay my period? Or will I miss it?
Plan B can delay your period & also give you irregular bleeding. Being on both regular birth control AND Plan B can mean that you may not see bleeding for a month or two, due to the combined level of hormones, & only being supposed to bleed at a certain time of the month.
Everyone reacts differently, so it's difficult to know how you, personally, will react.
You can do a pregnancy test to put your mind at rest, & other than that, it's just a case of waiting for things to get back to normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2014 • 1 answer
Posted 9 Jan 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 20 Jun 2017 • 0 answers
Posted 1 Nov 2017 • 1 answer